M. H. M. Rashid

Search this author in Google Scholar


Articles: 1

Extended Weyl theorems and perturbations

M. H. M. Rashid

↓ Abstract   |   Article (.pdf)

Methods Funct. Anal. Topology 19 (2013), no. 1, 80-96

In this paper we study the properties $( \rm{gaw}), (aw), ( \rm{gab})$ and $(ab)$, a variant of Weyl's type theorems introduced by Berkani. We established for a bounded linear operator defined on a Banach space several sufficient and necessary conditions for which the properties $(\rm{gaw}), (aw), ( \rm{gab})$ and $(ab)$ hold. Among other things, we study the stability of the properties $( \rm{gaw}), (aw), ( \rm{gab})$ and $(ab)$ for a polaroid operator $T$ acting on a Banach space, under perturbations by finite rank operators, by nilpotent operators and, more generally, by algebraic operators commuting with $T$.


All Issues